# SDR DALA2019012900612

- Difficulty date: November 30, 2016
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 64,581 hours, 50,302 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: WEAR ON TRAILING EDGE LOWER SKIN (OUTBD AFT CORNER) OF RT WING OUTBD FLAP ONBD GUIDE VANE. PERMANENT REPAIR WAS ACCOMPLISHED PREVIOUSLY, NO FURTHER ACTION IS REQUIRED, PLEASE CLOSE THIS LOG. (LP2788780)
